# SDR 06FDEA2636

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RIGHT HAND WING TANK AT THE END OF STRINGER 14 AT STA XORS 521. TRIMMED OFF AND SPLICE REPAIR CARRIED OUT ON TRIMMED OFF AREA AS PER SRM 57-20-00   FIGURE   10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
